Vol. 8, No. 1, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 6, 1243–1488
Issue 5, 1009–1241
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
$(\varphi,\Gamma)$-modules over noncommutative overconvergent and Robba rings

Gergely Zábrádi

Vol. 8 (2014), No. 1, 191–242

We construct noncommutative multidimensional versions of overconvergent power series rings and Robba rings. We show that the category of étale (φ,Γ)-modules over certain completions of these rings is equivalent to the category of étale (φ,Γ)-modules over classical overconvergent or Robba rings as the case may be (hence also to the category of p-adic Galois representations of p). In the case of Robba rings, the assumption of étaleness is not necessary, so there exists a notion of trianguline objects in this sense.

overconvergent, Robba ring, noncommutative, $(\varphi,\Gamma)$-module
Mathematical Subject Classification 2010
Primary: 11F70
Secondary: 20G25, 16U20
Received: 18 August 2012
Revised: 5 April 2013
Accepted: 7 May 2013
Published: 20 April 2014
Gergely Zábrádi
Department of Algebra and Number Theory
Institute of Mathematics
Eötvös Loránd University
Pázmány Péter sétány 1/C
Budapest H-1117